# SDR ASAA2023082744807

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 29,602 hours, 9,260 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCAL OCCURED ENROUTE.  GROUNDED - YES. PERFORMED QRT TO REESTABLISH. NO HISTORY PAST 30 DAYSSEAMC ANDY NOTIFIED.
